P.J. Ryan's problem in semi-Riemannian space forms


Defever F., Deszcz R., Senturk Z., Verstraelen L., Yaprak S.

GLASGOW MATHEMATICAL JOURNAL, vol.41, pp.271-281, 1999 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41
  • Publication Date: 1999
  • Doi Number: 10.1017/s0017089599970969
  • Title of Journal : GLASGOW MATHEMATICAL JOURNAL
  • Page Numbers: pp.271-281

Abstract

We prove that the conditions R . R = 0 and R . S = 0 are equivalent for hypersurfaces of a 5-dimensional semi-Riemannian space form N-5(c). This solves a problem by P.J. Ryan in the case of hypersurfaces of dimension 4 in semi-Riemannian space forms.